# SDR ZZDA070215137

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG6098
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A/C CLEANERS DEPLOYED R1 SLIDE BY OPENING DOOR.  REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-66-01 SHELF LIFE EXP 4-30-09, HYDRO STATIC TEST DATE 07-05.
